MathSciNet Relay Station
MathSciNet bibliographic data
MR306747 39A12 (35J20)
McAllister, G. T. The Dirichlet problem for a class of elliptic difference equations. Math. Comp. 25 (1971), 655–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement